# SDR COMA0360314

- Difficulty date: July 5, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 476 hours, 408 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5560 RT ENGINE OIL PRESSURE LOW AND FLUCTUATING.  SERVICED OIL TANK WITH 2 1/2 QUARTS OIL.
